| Model Number |
MU-671RA |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184); Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm) is not displaying the a line waveform.According to the customer, they can only see the numeric values.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10: attempt # 1: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
Event or Problem Description
The customer reported that this bedside monitor (bsm) is not displaying the a line waveform.There was no patient injury reported.